# SDR DALA2015110606775

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 41,243 hours, 22,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y765 FLOORBEAM FRAME 66-68 HAS CORROSION.  REPLACED 1 EA NEW FLOORBEAM, PN D5347219220000 AT MAIN CABIN BETWEEN FR 66-68, Y765 IAW SRM 51-42-11, L=1.0", W=.500", D=.030" DAMAGED DIMENSION FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15.
